# SDR CALA2025010601800

- Difficulty date: January 2, 2025
- Submitted: January 6, 2025
- Operation: Air carrier
- Aircraft: N77258
- Make and model: Boeing 737824
- Aircraft serial: 30802
- Aircraft time: 73,671 hours, 27,538 cycles
- System (JASC): 2565 · Escape Slide
- Part: Cover
- Condition: Cracked
- Location: R2 Door Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 2R SLIDE PACK CRACKED 2R SLIDE PACK COVER SIGHTGLASS WINDOW HAS CRACK ACOMPLISH REPETIVE INSPECTION PRIOR TO EACH FLIGHT PER PART 2 AND ACOMPLISH AMPERMANET REPAINPERMPART 3 WITHIN 3 CALENDAR DAY APPROVED TO CARRY REF ECRA 2566-01215 REV A INTERIM REPAIR TO BE INSPECTED BEFORE EACH FLIGHT PERMANENT REPAIR TO BE ACCOMPLISHED PER PART 3 WITHIN 3 CALENDAR DAYS TOMC-APPROVAL FROM SC1ELBYC COMMENT Q/C REVIEWED.
